# SDR LR7A06038

- Difficulty date: May 26, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 54,297 hours, 32,936 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Attach Fitting
- Part serial: NSN
- Condition: Damaged
- Location: Lower Truss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 CHECK FOUND NR 4 I/B LWR TRUSS MOUNT ATTACH FITTING TO HAVE OVERSIZED HOLE AT FS 517, RT OWS 162, WL 260.  REPAIRED FITTING IAW LAC MEA 382-57-06-022.
